# SDR ASAA0842715

- Difficulty date: February 29, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 37,178 hours, 20,381 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546881200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 14L AT BS 1070 DENTED STR 14L BS 1070, REPARIED IAW B737 400 SRM 53 00 03.
